Oxaliplatin-induced transient ischaemic attack

A. Azad, C. Tan

Research output: Contribution to journalLetterOtherpeer-review

Original languageEnglish
Pages (from-to)420-421
Number of pages2
JournalInternal Medicine Journal
Volume39
Issue number6
DOIs
Publication statusPublished - Jun 2009
Externally publishedYes

Cite this

Azad, A. ; Tan, C. / Oxaliplatin-induced transient ischaemic attack. In: Internal Medicine Journal. 2009 ; Vol. 39, No. 6. pp. 420-421.
@article{d48681490be44fb1a2049ed0fd478933,
title = "Oxaliplatin-induced transient ischaemic attack",
author = "A. Azad and C. Tan",
year = "2009",
month = "6",
doi = "10.1111/j.1445-5994.2009.01917.x",
language = "English",
volume = "39",
pages = "420--421",
journal = "Internal Medicine Journal",
issn = "1444-0903",
publisher = "Wiley-Blackwell",
number = "6",

}

Oxaliplatin-induced transient ischaemic attack. / Azad, A.; Tan, C.

In: Internal Medicine Journal, Vol. 39, No. 6, 06.2009, p. 420-421.

Research output: Contribution to journalLetterOtherpeer-review

TY - JOUR

T1 - Oxaliplatin-induced transient ischaemic attack

AU - Azad, A.

AU - Tan, C.

PY - 2009/6

Y1 - 2009/6

UR - http://www.scopus.com/inward/record.url?scp=67650763281&partnerID=8YFLogxK

U2 - 10.1111/j.1445-5994.2009.01917.x

DO - 10.1111/j.1445-5994.2009.01917.x

M3 - Letter

C2 - 19580624

AN - SCOPUS:67650763281

VL - 39

SP - 420

EP - 421

JO - Internal Medicine Journal

JF - Internal Medicine Journal

SN - 1444-0903

IS - 6

ER -